Weierstrass cycles in moduli spaces and the Krichever map

Jia Ming Frank Liou, Albert Schwarz

Research output: Contribution to journalArticle

Abstract

We analyze cohomological properties of the Krichever map and use the results to study Weierstrass cycles in moduli spaces and the tautological ring.

Original languageEnglish
Pages (from-to)1739-1758
Number of pages20
JournalMathematical Research Letters
Volume24
Issue number6
Publication statusPublished - 2017 Jan 1

Fingerprint

Moduli Space
Ring
Cycle

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{89a9fc23bc884afe85e8a4f8ef566221,
title = "Weierstrass cycles in moduli spaces and the Krichever map",
abstract = "We analyze cohomological properties of the Krichever map and use the results to study Weierstrass cycles in moduli spaces and the tautological ring.",
author = "Liou, {Jia Ming Frank} and Albert Schwarz",
year = "2017",
month = "1",
day = "1",
language = "English",
volume = "24",
pages = "1739--1758",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "6",

}

Weierstrass cycles in moduli spaces and the Krichever map. / Liou, Jia Ming Frank; Schwarz, Albert.

In: Mathematical Research Letters, Vol. 24, No. 6, 01.01.2017, p. 1739-1758.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Weierstrass cycles in moduli spaces and the Krichever map

AU - Liou, Jia Ming Frank

AU - Schwarz, Albert

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We analyze cohomological properties of the Krichever map and use the results to study Weierstrass cycles in moduli spaces and the tautological ring.

AB - We analyze cohomological properties of the Krichever map and use the results to study Weierstrass cycles in moduli spaces and the tautological ring.

UR - http://www.scopus.com/inward/record.url?scp=85041805509&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85041805509&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85041805509

VL - 24

SP - 1739

EP - 1758

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 6

ER -